Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/149
Title: Mappings with generalized weak contractive conditions and their fixed common fixed points in cone metric spaces
Authors: Olaleru, J.O
Olaoluwa, H.O
Keywords: Common fixed point
Cone metric spaces
Weakly compatible pair
Integral type
Issue Date: 2013
Citation: International Journal of Mathematical Analysis 10(20), 1-13
Abstract: We investigate and prove some fixed point results for weakly com- patible mappings satisfying some generalized contractive condition in cone metric spaces and relate our findings to operators of integral type. The results are improvement and unification of many results in litera- ture including Abbas, Rhoades and Nazir (2010), Bari and Vetro (2008) and Sabetghadam and Masiha (2010)
URI: http://hdl.handle.net/123456789/149
Appears in Collections:Staff Publications

Files in This Item:
File Description SizeFormat 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.